MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE ALPINE; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE ALPINE; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1125300-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816); Stenosis (2263)
Date of Event 09/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number e2019001.The stent remains in the patient.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a coronary procedure to treat a target lesion in the right posterior atrioventricular artery.Stenosis of 90% was noted.The 3.0 x 28 mm xience alpine stent was implanted.On (b)(6) 2019, the patient was seen for a follow up visit and had complaints of difficulty breathing.Coronary angiography was recommended; however, the patient declined.On (b)(6) 2019, the patient was re-hospitalized for coronary angiography, which was performed on (b)(6) 2019.In-stent restenosis was confirmed and was determined to be the cause of the angina.A revascularization procedure is scheduled for (b)(6) 2019.No additional information was provided.
 
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and stenosis are listed in the xience alpine everolimus eluting coronary stent systems instructions for use (ifu) as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Subsequent to the initial 30-day medwatch report, the following information was received: on (b)(6) 2019, the patient underwent a revascularization procedure.The restenosis in the 3.0 x 28 mm xience alpine stent was treated with a 3.0 x 26 mm non-abbott drug eluting balloon and a 2.5 x 20 mm non-abbott drug eluting balloon.Post procedure, the patient was doing well.No additional information was provided.

Brand Name
XIENCE ALPINE
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9324526
Report Number2024168-2019-13596
Device Sequence Number19378403
Product Code NIQ
UDI-Device Identifier08717648199370
UDI-Public08717648199370
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2020
Device Catalogue Number1125300-28
Device Lot Number7080861
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer11/25/2019
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient Weight64